# SDR UPS96220552

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON FLOOR SUPPORT ANGLE AT BS 760.95 AND U/S OF CASTING AT 870 RT.  CORROSION ON FLOOR SUPPORT ANGLE REMOVED AND TREATED AND CASTING REPAIRED PER SRS EO 96-27-06.
